MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 0015811
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 08/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while unloading the stretcher from the ambulance, the patient made a sudden move to the right causing the safety bail to miss the hook and the stretcher lowered from the ambulance and tipped to the right side.It was alleged the patient sustained an elbow and toe injury and both operating medics alleged arm/wrist injury.The patient and medics were evaluated in the er; however, no further details were provided on outcome or treatment.
 
Additional Manufacturer Narrative
A visual and functional evaluation was conducted by an authorized field technican at the customer's location.The strecher was found to be operating as intended; however, minor damage was noted to the display attachment, presumably as a result of the incident.The stretcher was repaired and returned to service.Cause of the incident is attributed to the patient's reported sudden movement during the unloading process.
 
Event or Problem Description

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key17711769
Report Number1523574-2023-00036
Device Sequence Number20520409
Product Code FPO
UDI-Device Identifier00190790001339
UDI-Public(01)00190790001339(11)220706
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015811
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight156 KG